| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42530007901, natural tibia trabecular metal two-peg porous fixed bearing left size g, 64963135.00587806538, nexgena complete knee solution, trabecular metala standard primary patella, 65019928.42512101010, articular surface medial congruent (mc) left 10 mm height use with tibia sizes g-h/cr femur size 12, 64990803.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02534, 3005751028-2022-00021.
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery.Subsequently, the tibial, femoral, and patellar components were revised approximately 7 months later due to possible aseptic loosening.There was no surgical delay.The surgical technique was utilized.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-ray evaluation by third party hcp states that possible loosening of the tibial component of a left total knee arthroplasty on the (b)(6) 2022 film.The bone quality is normal.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.